# SDR CAL950430

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14889
- Make and model: Doug DC-9-82
- Aircraft serial: 49118
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Charger
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 1421 - EWR - WHEN EXTERNAL POWER WAS DISCONNECTED AT THE GATE, NONE OF THE OVERHEAD EMERGENCY LIGHTS BEHIND ROW 28 CAME ON.  SOME BURNT OUT BULBS HAD TO BE REPLACED AND THE AFT BATTERY CHARGER WAS REMOVED AND REPLACED.  OPERATION OF THE OVERHEAD EMERGENCY LIGHTS WAS RESTORED.  (M)
